# SDR F3LA2024011500003

- Difficulty date: January 13, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N230FR
- Make and model: Airbus A320-214
- Aircraft serial: 06773
- Aircraft time: 29,010 hours, 12,518 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Computer
- Part number: 3957985114
- Part serial: Q05720016269
- Condition: Faulty
- Location: Zone 500
- Part time: 29,010 hours, 12,518 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF IN CLIMB OUT ENG 1 "REVERSER FAULT ECAM" CAME ON. RAN ALL CHECK LIST AND REPOSITIONED TO KDEN. LANDING UNEVENTFUL. DECLARED  EMERGENCY.  PERFORMED OPS CHECK OF T/R SYSTEMS, NO FAULTS. PERFORMED TSM 73-25-00-810-916-A. CHECKED SMR, POST FLIGHT, LAST LEG REPORT AND T/S REPORT, NO FINDINGS. CHECKED ECU PO PORT AND PS12 SENSE LINE, NO FINDINGS  PER TSM, REPLACED EIU #1. SEE LP371551 ITEMS 1 AND 2. FOR WORK ACCOMPLISHED. PERFORMED ENG IDLE TEST AMM 71-00-00-710-006. NO FAULTS. OK TO CONTINUE.
